# SDR ASAA2018071225345

- Difficulty date: July 11, 2018
- Submitted: July 12, 2018
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 44,583 hours, 13,379 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 17TC93
- Condition: Intermittent
- Location: E&E Bay
- Part time: 31,845 hours, 9,388 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 2 HF RADIO SHOWS FAIL/FAIL WHEN SELECTED, WHEN THE FREQ. TRANSFER SWITCH IS PUSHED, THE RADIOS WORK NORMALLY, BUT THEN SHOW FAIL. GROUNDED - YES. ACCOMPLISHED FIM TASK 23-11 TASK 801 BITE TEST PASS.  PRECAUTIONARY CHANGED HF TRANSCEIVER NR 2 LRU REF AMM 23-11-21-400-801.  BITE TEST GOOD. GROUND VERIFICATION SUCCESSFUL.
